# SDR WX0400038

- Difficulty date: September 28, 2004
- Submitted: December 10, 2004
- Operation: Air carrier
- Aircraft: N862GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49556
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DEN - MAINTENANCE REPORTED AFT SERVICE DOOR EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE ARMED LIGHTS TO CHARGE THE EMERGENCY LIGHT BATTERIES.  SYSTEM OPERATIONALLY CHECKED GOOD IAW 33-53-01.  AIRCRAFT RETURNED TO SERVICE.
